This is topic Severe Hip Pain since Rifampin ?? in forum Medical Questions at LymeNet Flash.


To visit this topic, use this URL:
https://flash.lymenet.org/ubb/ultimatebb.php/topic/1/100689

Posted by kbrisse1 (Member # 27261) on :
 
I've been experiencing deep pain in my hips, started on left side, now right side. Also pain in my shoulder. Never had pain like this in these areas. The hip pain is at times, severe....best way to explain is "deep bone-like pain". It's been pretty much constant for 2 weeks now. I think it is the Rifampin? Started Rifampin 3 weeks ago for Bartonella. Was previously on Avelox for about a month. After 1st week on Rifampin, pain started in hip/shoulder.
Also on Zith and Omnicef (all oral). Was previously on Mepron for babesia. Took me off Mepron to focus on Bartonella first. Anyone had an experience like this ?? Thanks!!
 
Posted by janice victorov (Member # 22937) on :
 
Hi, yes been on rif for six weeks and causing deep bone pain. In my hips, sholders, also calves.

Rif is known to cause all kinds of myalgias.

JKV
 
Posted by janice victorov (Member # 22937) on :
 
Hi, yes been on rif for six weeks and causing deep bone pain. In my hips, sholders, also calves.

Rif is known to cause all kinds of myalgias.

JKV
 
Posted by DJP (Member # 5893) on :
 
Hmmmm, I had that pain in my thigh bone before treatment. I describe it as someone drilling into my bone will a railroad type screw.
I did take rifampin for a couple of weeks. I'm taking doxy now and I get that pain in my hip and shoulder. I used to get a mild version of it in my hip. I assumed it was the doxy doing its job.
 


Powered by UBB.classic™ 6.7.3